Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a class of integral equation


Authors: N. Mullineux and J. R. Reed
Journal: Quart. Appl. Math. 25 (1967), 327-329
DOI: https://doi.org/10.1090/qam/99885
MathSciNet review: QAM99885
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. P. Thielman, On a class of singular integral equations occurring in physics, Quart. Appl. Math. 6, 443 (1949) MR 0028525
  • [2] T. Lalesco, Théorie des équations intégrales, A. Hermann et fils, Paris 1912, p. 121
  • [3] N. Wiener and E. Hopf, Über eine Klasse singularer Integralgleichungen, Sitzungsber. Preuss. Ak. Wissensch. 1931, p. 696


Additional Information

DOI: https://doi.org/10.1090/qam/99885
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society